# SDR CALA9801199

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 9/16 CRACK IN STRAP AT LT WING LOWER TRAILING EDGE AT OUTBOARD SIDE OF NR 3 FLAP TRACK MOUNT PAD AFT OF FALSE SPAR AREA.  THE CRACKED AREA WAS REMOVED IAW SRM 51-10-1.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-1, 51-10-2, AND 51-40-4.
